# SDR AU980523

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 412
- Engine: Pwa PT6T3B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 204040725003
- Condition: Deteriorated
- Location: Transmission
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN TRANSMISSION BEARING DETERIORATED.  CHIP DETECTOR CONTAINED SIX PIECES OF FLAKED MAGNETIC MATERIAL.  THE TRANSMISSION WAS CHANGED.
